| Catalog Number |
20402 |
| Medical Device Problem Codes |
False Positive Result (1227); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Online customer review reports 2 false positive results compared to other rapid test and unspecified physician test.Frequency not provided.Not specified if syptomatic or asymptomatic.No other information provided.No apparent adverse event.Report 1 of 2.
Additional Manufacturer Narrative
Investigation conclusion: a review of the product did not find any unusual trend for the reported complaint category.Without a lot number, no further investigation can be conducted.Root cause: insufficient info source: online customer review.